Pacific Journal of Mathematics

A result concerning integral binary quadratic forms.

William Edward Christilles

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 795-796.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033980

Mathematical Reviews number (MathSciNet)
MR0166159

Zentralblatt MATH identifier
0131.04702

Subjects
Primary: 10.16

Citation

Christilles, William Edward. A result concerning integral binary quadratic forms. Pacific J. Math. 14 (1964), no. 3, 795--796. https://projecteuclid.org/euclid.pjm/1103033980


Export citation

References

  • [1] L. E. Dickson, Introduction to the Theory of Numbers, Dover Publications, Inc., New York, 1929.